# SDR SWAA2017010410903

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 33,639 hours, 19,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR BRACKET OUT OF ADJUST.   ADJUSTED THE BRACKET IAW AMM.
